# SDR FDEA202506060848

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 55,681 hours, 30,445 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16126A
- Condition: Failed
- Location: Hyd Line
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH FL200 ECAM INDICATED LOSS OF  GREEN HYDRAULIC QUANTITY BELOW RED DOT. HYD RESV  LOW. COMPLIED WITH ECAM AND QRH.   PERFORMED MANUAL  GEAR EXTENSION AND LANDED WITH NO FURTHER ISSUES.  AFTER THE GEAR WAS EXTENDED GREEN HYDRAULIC SYSTEM  RESTORED TO FULL CAPACITY.  AMM 12-12-29-00 AMM: 32-33-00-02, AMM: 20-23-16-00.  R & R LT NOTCH FLAP RETURN LINE O-RING, IAW MM 20-23-00-00, 20-23-16-00, 29-00-00-04, CYCLED SLATS REF MM 27-80-00. OPS & LEAK CHKD NORMAL  AMM 25-66-20-02-01. REINSTALLED THE DECOMPRESSION PANELS THAT WERE REMOVED TO GAIN ACCESS TO THE NOTCH FLAPS TO ACCOMPLISH MX TASKS IAW AMM 25-66-20-02-01 FWD CARGO COMPARTMENT DECOMPRESSION PANELS - MAINTENANCE PRACTICES. A/C TO CONTINUE.
